Skip to content
My WebMD Sign In, Sign Up
diareaha
avatar
An_241413 posted:
Have diverticulitus. Have had antibiotics for two weeks. No relief. Have had this before. I think it should have been cleared up by now.
Reply
 
avatar
miserable_sob responded:
I've had diarrhea ever since I came down with Ulcerative Colits. And even after I had J Pouch surgery I'm attacked by it everyday. That's all I expect to see for the rest of my miserable life.
 
avatar
sheba_q responded:
Have you been taking probiotics? Antibiotics kill off both the good and bad bacteria and can cause diarrhea.
 
avatar
lmmowerman replied to miserable_sob's response:
I thought I had it bad. I feel sorry for you. Mine only happens when i eat something that triggers the bacteria.
 
avatar
lmmowerman replied to sheba_q's response:
Taking 2 different ones. Eating yogurt to replenise my system.


Spotlight: Member Stories

I'm a 24 yr old who works full time and is finishing my Master's Degree in Mental Health Counseling. I also work part time at a local retailer...More

Helpful Tips

Trips to ER
When I get out of the hospital this time, one of the first things I will do when I get home is to pack a small bag with toiletries for my ... More
Was this Helpful?
22 of 30 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.